Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Use depiwhite cream for face brown spots, now no improvement. Can work on computer applying cream in night?

Hi sir. I am using depiwhite cream to remove brown spots from my face and i am using this cream for many months. I saw a little improvement at the start when I started to use it. But not seeing any improvement now. I do night shift and work in front of computer. I want to know can I apply this cream on affected areas of my face for whole night and can work with computer. Is computer produces UV rays which can harm my skin or should I discontinue to use it as not seeing improvement. Please suggest me. Regards, Dinesh
Asked On : Wed, 10 Apr 2013
Answers:  1 Views:  259
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Dermatologist 's  Response
Dear Dinesh
Yes you can apply the cream for the whole night.
Today's computer with lcd screen do not emit uv rays so u need not worry. If your skin is photo sensitive then we may consider offering some photoprotective measures.
If the current treatment is not helping much then a change of treatment regimen may help.
Chemicals peeling may be added to the current regimen.
The pigmentation you mentioned, has it been diagnosed as freckles /lentigenes or melasma? The prognosis of both are different.
Dr Amit
Answered: Thu, 11 Apr 2013
I find this answer helpful

2 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor